Journal Article

Irreversible Coma, Ergotamine, and Ritonavir

C. Pardo Rey, M. Yebra, M. Borrallo, A. Vega, A. Ramos and M. C. Montero

in Clinical Infectious Diseases

Published on behalf of Infectious Diseases Society of America

Volume 37, issue 5, pages e72-e73
Published in print September 2003 | ISSN: 1058-4838
Published online September 2003 | e-ISSN: 1537-6591 | DOI: http://dx.doi.org/10.1086/376636
Irreversible Coma, Ergotamine, and Ritonavir

More Like This

Show all results sharing these subjects:

  • Infectious Diseases
  • Immunology
  • Public Health and Epidemiology
  • Microbiology

GO

Show Summary Details

Preview

We report the first case in the medical literature (to our knowledge) of a patient with human immunodeficiency virus infection who was being treated with ritonavir and developed signs of severe vascular involvement and irreversible coma after the administration of 3 mg of ergotamine tartrate.

Journal Article.  1329 words. 

Subjects: Infectious Diseases ; Immunology ; Public Health and Epidemiology ; Microbiology

Full text: subscription required

How to subscribe Recommend to my Librarian

Users without a subscription are not able to see the full content. Please, subscribe or login to access all content.